# SDR 2ARF201006006

- Difficulty date: June 25, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 68,155 hours, 33,343 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Release Mech
- Part number: 39567851
- Part serial: 524013
- Condition: Defective
- Location: Nlg
- Part time: 31,681 hours, 18,209 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED DUE TO DURING CLIMB WHEN SELECTING LANDING GEAR UP CABIN CREW DETECTED A STRONG NOISE AND THE NOSE LANDING GEAR LIGHT DID NOT TURN OFF.  MAINTENANCE FOUND THE RIGHT AND LEFT NOSE GEAR FORWARD DOOR IN CONDITION DOWN AND UP RESPECTIVELY, SO THE DRIVE RELEASE MECHANISM OF THE RIGHT NOSE GEAR FORWARD DOOR WAS REPLACED IAW 32-22-01, TESTED CORRECT.  THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO THE AIRCRAFT LANDED WITH 135,000 POUNDS AND THE MAXIMUM ALLOWABLE LANDING WEIGHT IS 139,500 POUNDS.
